# SDR CA080910005

- Difficulty date: July 9, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 4,185 hours
- Engine: Allsn 250C47B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340103
- Condition: Cracked
- Location: T/R Driveshaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND (3) DISCS CRACKED AND ALL DISCS CORRODED ON THE FWD NR 1 POSITION.
